Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child is vomiting, has cold feet and hands. Taking Dialoryte. When will she be alright?

hi my 25 weeks old daughter had fever and diaherea 3 days ago , but they are gone and left vomiting now . her nurses told to give her dialoryte , because if she want to have milk or antthing it just come out as a vomit .she is been vomiting for 3 days , and now her feet and hands are too cold now since afternoon . i keep giving her dialoryte after 10 mins . plz tell me what kind of symptoms are they ? and when can she be alrite?
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Your child main problem is vomiting and if she vomits she is going to get dehydrated and drowsy.If your child vomits she wont be able to take oral rehydration fluids or medications. Try an anti-emetic to stop her vomiting first.If her vomiting stops then you can slowly feed your child. There are few danger signs of dehydration you need to know...if she vomits persistantly, becomes cold and drowsy, does not urinate for 6 hrs or unable to take anything orally...rush to the ER for help. Don't worry she will be ok soon if u can stop her vomiting. Don't panic ..get help.Have a nice day
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor